EconPapers    
Economics at your fingertips  
 

The Almost Sure Local Central Limit Theorem for the Negatively Associated Sequences

Yuanying Jiang and Qunying Wu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: In this paper, the almost sure central limit theorem is established for sequences of negatively associated random variables: limn→∞ (1/log n)∑k=1n(I(ak≤Sk

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/656257

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:656257

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:656257